# SDR AU960696

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cfmint CFM563C
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Slider
- Condition: Separated
- Location: T Eng Thrust Rev
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE THRUST REVERSER NO2 OUTBOARD REVERSER HALF LOWER SLIDER SEPARATED FROM THE SLIDER TRACK - TRANSLATING COWL HAD BEEN RECENTLY REMOVED TO CARRY OUT A LOWER BLOCKER DOOR HINGE REPLACEMENT - PERSONEL/MAINTENANCE ERROR
